Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 57, NWS Pueblo, CO

August 26, 2025Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 26, 2025, 7:38 PM MDT for Otero County, Pueblo County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2025, 7:38 PM MDT (01:38 UTC)
Expired
Aug 26, 2025, 10:45 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WGUS55 KPUB 270138
FFWPUB
COC089-101-270445-
/O.NEW.KPUB.FF.W.0057.250827T0138Z-250827T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
738 PM MDT Tue Aug 26 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Western Otero County in southeastern Colorado...
  Southeastern Pueblo County in southeastern Colorado...

* Until 1045 PM MDT.

* At 738 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Western Otero and Southeastern Pueblo 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3783 10424 3788 10422 3793 10414 3796 10406
      3791 10405 3785 10405 3781 10412 3780 10420
      3780 10422 3781 10424

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Simcoe
2 follow-up statements
144 
WGUS75 KPUB 270312
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
912 PM MDT Tue Aug 26 2025

COC089-101-270445-
/O.CON.KPUB.FF.W.0057.000000T0000Z-250827T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
912 PM MDT Tue Aug 26 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT THIS 
EVENING FOR WESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES...

At 912 PM MDT, Doppler radar indicated thunderstorms that produced 
heavy rain across the warned area. Between 1.5 and 2 inches of rain 
have fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Western Otero and Southeastern Pueblo 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3783 10424 3788 10422 3793 10414 3796 10406
      3791 10405 3785 10405 3781 10412 3780 10420
      3780 10422 3781 10424

FLASH FLOOD...RADAR INDICATED

$$

Simcoe
979 
WGUS75 KPUB 270441
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1041 PM MDT Tue Aug 26 2025

COC089-101-270451-
/O.EXP.KPUB.FF.W.0057.000000T0000Z-250827T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
1041 PM MDT Tue Aug 26 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1045 PM MDT THIS EVENING FOR 
WESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3783 10424 3788 10422 3793 10414 3796 10406
      3791 10405 3785 10405 3781 10412 3780 10420
      3780 10422 3781 10424

$$

Simcoe

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 5:54 PM MDT, 1 hour 44 minutes earlier. Its key messages:

  • Showers, storms, and flash flooding concerns persist Wednesday as temperatures increase.
  • Wet, active weather will persist through the rest of the week. A few stronger to severe storms will be possible each afternoon.
  • Flooding chances decrease through the weekend, with the gradual return of warmer, drier weather appearing more and more likely by early next week.
Area forecast discussion, Aug 26, 5:54 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
554 PM MDT Tue Aug 26 2025

.KEY MESSAGES...

- Showers, storms, and flash flooding concerns persist Wednesday as
temperatures increase.

- Wet, active weather will persist through the rest of the week. A
few stronger to severe storms will be possible each afternoon.

- Flooding chances decrease through the weekend, with the
  gradual return of warmer, drier weather appearing more and
  more likely by early next week.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 206 PM MDT Tue Aug 26 2025

Currently...

Showers and thunderstorms have fired over the mountains, slowly
pushing to the east. Storms don't look particularly strong, though
some higher rain-rates are popping up on radar. SPC Mesoanalysis
currently shows 1500-2000 J/kg of CAPE over the plains, but shear is
still somewhat lacking at 20 knots or less.

Rest of This Afternoon...

With a little bit of clearing over the plains, daytime heating may
just allow for a few embedded thunderstorms this afternoon, though
the severe threat is still low. A few higher cores could potentially
drop some outflow over 40 mph along with some small hail. Will have
to see how downsloping deteriorates storms as we move later in the
day, but current expectation is for some embedded thunder within
larger-scale moderate to heavy rainfall into this evening.

Tonight-Wednesday...

Upper-level ridge and moist west-southwest flow aloft will remain in
place, with some scattered showers lingering across our area into
Wednesday morning. Monsoon moisture will give us a repeat kind of
day, with showers and thunderstorms across the area. Precipitation
will quickly spread across the higher terrain by late morning,
pushing east throughout the remainder of the day. With better
westerly steering flow setting in aloft, storms are more likely to
make it east of the terrain, increasing chances for storms over the
plains. Even so, chances for strong to severe storms are not
particularly high due to a general lack of shear and synoptic
forcing. Main impact concerns will once again be localized flash
flooding, though lightning, gusty winds, and some small hail will
all be possible as well in the late afternoon hours. While an
isolated stronger storm are two will be possible, severe impacts are
not likely. Meanwhile, temperatures for Wednesday will see a
noticeable increase from today, with widespread 80s to near-90
across the eastern plains, while the valleys remain in the 70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 310 AM MDT Tue Aug 26 2025

Wednesday Night and Thursday..

Showers and thunderstorms look to linger into the evening hours for
portions of our plains, coming to an end over much of the area
through the overnight and early morning hours. Temperatures remain
mild heading into Thursday morning thanks to abundant cloud cover,
with overnight lows Wednesday night only dipping down into the upper
50s and low 60s on the plains. Thursday looks to be much the same as
Wednesday, with westerly flow aloft and continued moist
southeasterly flow at the surface, and shortwave energy traversing
over us through the ridge. This will mean continued chances for
showers and thunderstorms, along with an increased chances for
strong to severe thunderstorms as well. PWATs look be over/near 1
inch for Thursday as well, which will also bring in another round of
flash flood potential for Thursday. Daytime highs look to be
slightly cooler than normal, with much of our plains warming into
the low to mid 80s, and our mountain valleys warming into the 70s.

Friday Onwards..

PWATs begin to decrease for Friday and Saturday as the moisture
plume gets shoved off to our south incrementally. Daily
afternoon/evening showers and thunderstorms look to continue, though
chances for flash flooding will likely begin to decrease through
this period. Daytime high temperatures look to remain much the same
and slightly cooler than normal, with highs topping out in the low
to mid 80s on the plains for both Friday and Saturday. From Sunday
onwards, models continue to point towards a transition to a more
typical pattern for this time of year, with potentially warmer and
drier weather returning through the beginning of next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 547 PM MDT Tue Aug 26 2025

Another round of showers and embedded thunderstorms expected at
the taf site through the evening, bringing MVFR and brief IFR
conditions in heavy rain. MVFR/IFR cigs and patchy fog expected
at COS and PUB through the overnight night hours. Cigs lift
through the morning, with mainly VFR conditions expected through
the rest of the taf period. There will be chances for storms
tomorrow afternoon, mainly at COS, where have included a prob30
in the taf.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...EHR
AVIATION...MW
Hazardous weather outlook, Aug 26, 11:25 AM MDT, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1125 AM MDT Tue Aug 26 2025

COZ058>089-093>099-271730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1125 AM MDT Tue Aug 26 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms are expected this afternoon
across much of the area, though will initially develop along the
higher terrain before pushing across the valleys and plains by mid
to late evening. Localized flash flooding will be possible with any
thunderstorm, especially across areas that have repeated rounds of
rain over the past few days. Otherwise, gusty outflow winds up to 40
mph and lightning will be the primary hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for showers and thunderstorms continue across the area for
the Wednesday through Monday timeframe. Strong to severe storms
and flash flooding will be possible, mainly for Wednesday through
Friday. Several inches of rain will be possible across much of the
area over the next few days, which may lead to flash flooding in
areas the are susceptible, or areas that see back to back rain
events.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

GARBEROGLIO/EHR

In the hours before

Special weather statement, Aug 26, 5:13 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Tue Aug 26 2025

COZ074-088-262345-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
513 PM MDT Tue Aug 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 545 PM MDT...

At 512 PM MDT, Doppler radar was tracking a strong thunderstorm over
Boncarbo, or 10 miles west of Trinidad, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, Starkville, and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3711 10474 3726 10474 3734 10447 3707 10445
TIME...MOT...LOC 2312Z 265DEG 17KT 3719 10470

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 26, 5:37 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
537 PM MDT Tue Aug 26 2025

COZ079-083-086-270000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
537 PM MDT Tue Aug 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT AND WEST
CENTRAL PUEBLO COUNTIES THROUGH 600 PM MDT...

At 537 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Pueblo Reservoir, or 19 miles west of Pueblo,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pueblo Reservoir and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3815 10500 3824 10501 3831 10479 3811 10476
TIME...MOT...LOC 2337Z 265DEG 18KT 3820 10496

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 26, 6:24 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
624 PM MDT Tue Aug 26 2025

COZ074-088-270100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
624 PM MDT Tue Aug 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 700 PM MDT...

At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Segundo, or 21 miles west of Trinidad, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, Starkville, Boncarbo, Segundo, and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3706 10500 3731 10459 3706 10443 3699 10488
      3699 10496
TIME...MOT...LOC 0024Z 245DEG 40KT 3706 10487

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, Aug 26, 6:32 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
632 PM MDT Tue Aug 26 2025

COZ086-087-270100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
632 PM MDT Tue Aug 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 700 PM MDT...

At 632 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles northeast of Walsenburg, or 30 miles south of Pueblo, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern
Huerfano and south central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3779 10453 3783 10457 3795 10447 3784 10430
TIME...MOT...LOC 0032Z 236DEG 9KT 3784 10451

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe
Local storm report, Aug 26, 6:58 PM MDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
658 PM MDT Tue Aug 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Rain             9 SW Avondale           38.14N 104.46W
08/26/2025  M1.00 Inch       Pueblo             CO   Trained Spotter

            Just over an inch of rain in the past 30
            minutes.

&&

mw
Special weather statement, Aug 26, 7:27 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
727 PM MDT Tue Aug 26 2025

COZ086-088-093-270200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
727 PM MDT Tue Aug 26 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 800 PM
MDT...

At 727 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 15 miles northwest of Delhi, or 35 miles west of La
Junta, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central Otero,
north central Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3774 10423 3786 10422 3793 10396 3771 10399
TIME...MOT...LOC 0127Z 279DEG 11KT 3783 10416

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 6:24 PM MDTSpecial Weather StatementPUB36 min
Aug 26, 6:32 PM MDTSpecial Weather StatementPUBPueblo28 min
Aug 26, 7:27 PM MDTSpecial Weather StatementPUBOtero33 min
Aug 26, 8:08 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 27, 2:22 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 27, 2:41 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 27, 3:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 27, 3:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Aug 27, 3:50 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 27, 4:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Aug 27, 4:47 PM MDTSpecial Weather StatementPUBEl Paso28 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.